Implicative Almost Distributive Lattice
X. Yang, “Lattice implication algebras [j],” Journal of Southwest Jiaotong University, vol. 1, 1993.
Y. Xu and K. Qin, “implication algebras and lattice implication algebra classes, j,” Hebei Mining and Civil Engineering Institute, vol. 3, pp. 139–143, 1992.
X. Yang, L. Jun, S. Zhenming, and Q. Keyun, “On semantics of l-valued first-order logic lvft,” International Journal of General System, vol. 29, no. 1, pp. 53–79, 2000.
V. Kolluru and B. Bekele, “Implicative algebras,” Momona Ethiopian Journal of Science, vol. 4, no. 1, pp. 90–101, 2012.
U. Swamy and G. Rao, “Almost distributive lattices,” Journal of the Australian Mathematical Society, vol. 31, no. 1, pp. 77–91, 1981.
- There are currently no refbacks.
View My Stats
International Journal of Computing Science and Applied Mathematics by Department Mathematics ITS is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.
Based on a work at http://iptek.its.ac.id/index.php/ijcsam.